| Model Number |
004628-005 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the insulin gauge was inaccurate.Additionally, it was reported that intermittent occlusion alarms occurred.There was no reported adverse impact to the customer's blood glucose level.Customer declined to troubleshoot with tandem technical support, therefore no additional information could be obtained.